RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 5, Pages 991–994 (Mi dan28836)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

An algorithm for solving a convex programming problem

S. I. Zukhovitskii, R. A. Polyak, M. E. Primak

Kiev State Pedagogical Institute

Full text: PDF file (401 kB)

Bibliographic databases:
Presented: А. Ю. Ишлинский
Received: 26.06.1963

Citation: S. I. Zukhovitskii, R. A. Polyak, M. E. Primak, “An algorithm for solving a convex programming problem”, Dokl. Akad. Nauk SSSR, 153:5 (1963), 991–994

Citation in format AMSBIB
\Bibitem{ZukPolPri63}
\by S.~I.~Zukhovitskii, R.~A.~Polyak, M.~E.~Primak
\paper An algorithm for solving a convex programming problem
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 5
\pages 991--994
\mathnet{http://mi.mathnet.ru/dan28836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0157783}
\zmath{https://zbmath.org/?q=an:0137.14004}


Linking options:
  • http://mi.mathnet.ru/eng/dan28836
  • http://mi.mathnet.ru/eng/dan/v153/i5/p991

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Dem'yanov, V. N. Malozemov, “On the theory of non-linear minimax problems”, Russian Math. Surveys, 26:3 (1971), 57–115  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:51
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020